# SDR 04FDEA01542

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4R HAS 1 EA AREA ON AND UNDER SCALLOP WITH CORROSION 10 INCHES AFT OF FR 74.  REMOVED CORROSION IAW A300-600 SRM 51-74-10, MAT'L LOSS OUT OF LIMITS.  REMOVED DAMAGED SECTION SEAT TRACK, LOCATED DRILLED, AND INSTALLED SEAT TRACK SECTION IAW A300-600 SRM 53-10-16 P205/206.
